# SDR C2XA02BT045

- Difficulty date: August 20, 2002
- Submitted: August 20, 2002
- Operation: Air carrier
- Aircraft: N27506
- Make and model: Emb EMB-135ER
- Aircraft serial: 145206
- Aircraft time: 5,440 hours, 5,238 cycles
- System (JASC): 2350 · Audio Integrating System
- Part: Audio Panel
- Part number: 7511001939
- Part serial: 01036304
- Condition: Faulty
- Location: Cockpit
- Stage of operation: TX
- How discovered: V
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

EWR---CO3742, WHILE SITTING AT THE GATE, CREW REPORTED, "SMOKE IN THE COCKPIT".....MAINTENANCE FOUND SMOKE TO BE COMING FROM AUDIO CONTROL PANEL. REMOVED AND REPLACED AUDIO CONTROL PANEL IAW EMB135/145 MM 23-51-01. OPS.CHECKED GOOD. AIRCRAFT RETURNED TO SERVICE.
